Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weyl type theorems and hypercyclic operators II

Author: Xiaohong Cao
Journal: Proc. Amer. Math. Soc. 135 (2007), 1701-1708
MSC (2000): Primary 47A15, 47A53, 47A55
Published electronically: November 13, 2006
MathSciNet review: 2286079
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, the relation between hypercyclic operator matrices (or supercyclic operator matrices) and the operator matrices which satisfy Weyl type theorems is discussed. Also, using a variant of the essential approximate point spectrum, we give the necessary and sufficient conditions for $ A$ for which a-Browder's theorem or a-Weyl's theorem holds.

References [Enhancements On Off] (What's this?)

  • 1. X.H.Cao, Weyl type theorem and hypercyclic operators, J. Math. Anal. Appl., 323(2006), 267-274.
  • 2. X.H.Cao, M.Z.Guo and B.Meng, Weyl spectra and Weyl's theorem, J. Math. Anal. Appl., 288(20) (2003), 758-767. MR 2020195 (2004k:47002)
  • 3. X.H.Cao, Weyl's theorem for analytically hyponormal operators, L. Algeb. Appl., 405 (2005) 229-238. MR 2148172 (2006d:47039)
  • 4. X.H.Cao and B.Meng, Essential approximate point spectrum and Weyl's theorem for operator matrices, J. Math. Anal. Appl. 304 (2005), 759-771. MR 2127605 (2005m:47005)
  • 5. J.K.Finch, The single valued extension property on a Banach space, Pacific. J. Math. 58 (1975), 61-69. MR 0374985 (51:11181)
  • 6. D.A.Herrero, Limits of hypercyclic and supercyclic operators, J. Functional Analysis 99 (1991), 179-190. MR 1120920 (92g:47026)
  • 7. H.M.Hilden and L.J.Wallen, Some cyclic and non-cyclic vectors for certain operators, Indiana Univ. Math. J. 23 (1974), 557-565.MR 0326452 (48:4796)
  • 8. C.Kitai, Invariant closed sets for linear operators, Dissertation, Univ. of Toronto, 1982.
  • 9. W.Y.Lee, Weyl's theorem for operator matrices, Integr. Equ. Oper. Theory 32 (1998), 319-331. MR 1652693 (99g:47023)
  • 10. A.E.Taylor, Theorems on ascent, descent, nullity and defect of linear operators, Math. Ann. 163 (1966) 18-49. MR 0190759 (32:8169)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 47A53, 47A55

Retrieve articles in all journals with MSC (2000): 47A15, 47A53, 47A55

Additional Information

Xiaohong Cao
Affiliation: College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, 710062, People’s Republic of China

Keywords: a-Browder's theorem, a-Weyl's theorem, Weyl's theorem, Browder's theorem, hypercyclic operator
Received by editor(s): October 24, 2005
Received by editor(s) in revised form: December 21, 2005, and January 24, 2006
Published electronically: November 13, 2006
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society